# SDR REXA2019112621708

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 27,988 hours, 19,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON INTERCOSTAL 21LH BTW FS310 TO FS349 OF THE MAIN AVIONICS COMPARTMENT (SM)
"SUMMARY NRC 00291: INTERCOSTALS STRG 21LH BTW FS310 TO FS349 AND CLIPP/N 570-31867-1 AND BRAKET P/N SH670-32682-1 OF THE MAIN AVIONICS COMPARTMENT WERE REPLACED PER CRJ-900 S.R.M. 51-42-06-001-001-A01 PAR.6-C,S.R.M. 51-42-20-001-001-A01 PAR.6-C AND EA CRJ 953-09908 REV. IR AND EA CRJ 953-09910 REV.IR  

SH670-31823-1
